# SDR QXEA0001191

- Difficulty date: May 7, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 29,790 hours, 36,825 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Overserviced
- Location: Aft
- Stage of operation: NR
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

PDX- SMELL OF SMOKE OR BURNING OIL IN THE COCKPIT AND CABIN AREA.  FOUND APU OIL OVER SERVICED, DRAINED TO PROPER LEVEL.  REMOVED AND REPLACED WATER SEPARATORS.  GROUND RAN AIRCRAFT, NO SMELL OF SMOKE OR BURNING OIL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
